# SDR AALA20000486

- Difficulty date: March 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 106 - DURING FLIGHT, NR 1 OVEN HAD SMOKE WHEN TURNED ON.  LANDED LHR WITHOUT INCIDENT.  CLEANED OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
